Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Red itchy rash after laser treatment for cherry angiomas. Medication for getting relief?

I had laser treatment last week for cherry angiomas on my stomach, back, and back of neck. It has been 7 days since the txt. I have developed an uncontrollable, itch, red, patchy rash that is spreading across my trunk and back. Hydrocortisone 1 and 2% did nothing. Benedryl spray doing nothing and Betamethasone Dipropionate presription cream doing nothing. Pleeease..there must be something. ??? I m miserable.
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  247
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello..A laser for cherry angiomas should not,in most cases be the cause for these...Did you take any oral medicine meanwhile?If yes,there is a possibility of a drug rash due to the same.U can have oral anti allergies/apply calamine lotions to help relieve the itch,however if you feel its progressive,the best is to revisit the dermatologist for evaluating the same
Answered: Wed, 16 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor